Über die Nullstellen der Dedekindschen Zetafunktionen

Z. Suetuna

Mathematische Zeitschrift (1930)

  • Volume: 32, page 190-191
  • ISSN: 0025-5874; 1432-1823

How to cite


Suetuna, Z.. "Über die Nullstellen der Dedekindschen Zetafunktionen." Mathematische Zeitschrift 32 (1930): 190-191. <http://eudml.org/doc/168221>.

author = {Suetuna, Z.},
journal = {Mathematische Zeitschrift},
pages = {190-191},
title = {Über die Nullstellen der Dedekindschen Zetafunktionen},
url = {http://eudml.org/doc/168221},
volume = {32},
year = {1930},

AU - Suetuna, Z.
TI - Über die Nullstellen der Dedekindschen Zetafunktionen
JO - Mathematische Zeitschrift
PY - 1930
VL - 32
SP - 190
EP - 191
UR - http://eudml.org/doc/168221
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.